Alert archive / New Jersey / Dense Fog Advisories in 2014

Dense Fog Advisory 7, NWS Philadelphia/Mount Holly

May 9, 20145 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this dense fog advisory at May 9, 2014, 9:20 PM EDT for 5 counties in New Jersey; Sussex County, Delaware. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 9, 2014, 9:20 PM EDT (01:20 UTC)
Expired
May 10, 2014, 3:41 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS71 KPHI 100120
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT FRI MAY 9 2014


DEZ003-004-NJZ013-014-020-022>027-101400-
/O.NEW.KPHI.FG.Y.0007.140510T0120Z-140510T1400Z/
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
920 PM EDT FRI MAY 9 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SATURDAY.

* TIMING...THROUGH THE MORNING HOURS.

* IMPACTS...VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE OR
  LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW
DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU. 

&&

$$
1 follow-up statement
948 
WWUS71 KPHI 100741
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT SAT MAY 10 2014

DEZ003-004-NJZ013-014-020-022>027-100845-
/O.CAN.KPHI.FG.Y.0007.000000T0000Z-140510T1400Z/
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
341 AM EDT SAT MAY 10 2014

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY.

THERE WILL STILL BE AREAS OF FOG ACROSS THE COASTAL AREAS OF NEW
JERSEY AND DELAWARE THIS MORNING. VISIBILITIES WILL LIKELY SLOWLY
IMPROVE THROUGH DAWN AND FOR THE REMAINDER OF THE MORNING. 

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at May 9, 9:19 PM EDT, 1 minute earlier.

Area forecast discussion, May 9, 9:19 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT FRI MAY 9 2014

.SYNOPSIS...
A WARM FRONT WILL PUSH NORTHWARD THROUGH THE REGION THROUGH EARLY
SATURDAY. A WEAK COLD FRONT WILL CROSS THE AREA LATE SATURDAY INTO
SUNDAY. A WARM FRONT WILL PUSH NORTH THROUGH THE REGION ON MONDAY
AND THEN START TO MOVE SOUTH AS A BACKDOOR FRONT ON TUESDAY. THIS
FRONT WILL THEN LIFT NORTHWARD AGAIN AS A WARM FRONT AND EXIT TO OUR
EAST LATE TUESDAY INTO WEDNESDAY. A COLD FRONT WILL CROSS THROUGH
THE REGION LATE THURSDAY OR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
GOING THROUGH TONIGHT, A COUPLE OF SHORT WAVES ARE EXPECTED TO PASS
OVERHEAD. A SURFACE WARM FRONT SITTING OFF TO OUR SOUTH ACROSS
PORTIONS OF THE FAR SOUTHERN DELMARVA PENINSULA AND NORTHERN
VIRGINIA WILL ALSO GRADUALLY BE LIFTING NORTHWARD WITH TIME THROUGH
OUR FORECAST AREA, ESPECIALLY DURING THE OVERNIGHT HOURS. A LIGHT
EAST-SOUTHEAST ONSHORE FLOW WILL CONTINUE ACROSS THE REGION IN
ADVANCE OF THE WARM FRONT, AND AS A RESULT, MORE LOW CLOUDS AND
PATCHY FOG ARE EXPECTED TO FORM. SOME AREAS OF PATCHY DENSE FOG MAY
DEVELOP CLOSER TO THE COAST, AND WE WILL CONTINUE TO MONITOR THE
LATEST TRENDS AND FORECAST GUIDANCE TO DETERMINE IF ANY ADDITIONAL
PRODUCTS NEED TO BE ISSUED HIGHLIGHTING THE FOG POTENTIAL. FOR NOW,
WE CONTINUE WITH A MARINE DENSE FOG ADVISORY OVER THE COASTAL WATERS
ADJACENT TO NEW JERSEY AND DELAWARE, BASED ON WEBCAM OBSERVATIONS.

AS THE WARM FRONT SLOWLY LIFTS NORTHWARD THROUGH THE NIGHT, SOME
LIGHT RAIN SHOWERS ARE EXPECTED, AND WITH SOME INSTABILITY AROUND,
ISOLATED THUNDER CANNOT BE RULED OUT. TEMPERATURES ARE NOT EXPECTED
TO DROP OFF TOO MUCH, WITH THE CLOUDS AND FRONT LIFTING THROUGH THE
AREA, AND WE MOSTLY TOOK A MET/MAV MOS BLEND FOR OVERNIGHT LOWS.

HAVE MADE ADDITIONAL UPDATES TO CLOUDS AND MODIFIED POPS ONCE
AGAIN. ALSO, BASED ON LATEST OBS ALG THE CST, HAVE OPTED TO RAISE
A DENSE FOG ADVISORY FOR THE COASTAL NJ AND DE COUNTIES. VSBYS IN
THESE AREAS HAVE ALREADY DROPPED TO 1/2 MILE OR LESS IN MANY LOCATIONS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
BY EARLY SATURDAY, THE WARM FRONT SHOULD BE NORTH OF OUR AREA. A
STEADY SOUTHWEST WIND IS EXPECTED TO PICK UP THROUGH THE DAY,
BRINGING MOISTER AND MORE HUMID AIR INTO OUR REGION AS DEWPOINTS GET
INTO THE 60S. A WEAKENING COLD FRONT WILL BE APPROACHING OUR CWA
FROM THE WEST, AND AHEAD OF THIS BOUNDARY, FORECAST PARAMETERS
INDICATE SOME MODERATE INSTABILITY AND SHEAR. WE GRADUALLY STEP-UP
POPS THROUGH THE DAY, FROM WEST TO EAST, AND WE HAVE KEPT A MENTION
OF THUNDER IN THE FORECAST FOR ALL AREAS. THUS FAR, ONLY TYPICAL
TSTORMS WITH SOME BRIEF GUSTY WINDS AND HEAVY DOWNPOURS ARE EXPECTED
AT THIS TIME. WE WENT A LITTLE HIGHER THAN A MET/MAV BLEND FOR
MAXIMUM TEMPERATURES, WITH HIGHS INTO THE MID/UPPER 70S FOR MUCH OF
THE REGION AND SOME LOWER 80S INTO THE SOUTHERN DELMARVA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY NIGHT AS A
COLD FRONT MOVES THROUGH THE REGION. EXPECT THEM TO DECREASE IN
COVERAGE OVERNIGHT WITH CLEARING OUT BY SUNDAY MORNING. OVERNIGHT
LOWS WILL NOT BE ALL THAT COLD AS THERE DOESN'T LOOK TO BE ALL THAT
MUCH COLD AIR BEHIND THE FRONT. LOWS WILL BE IN THE 50S TO NEAR 60
ACROSS THE REGION WITH SOME 40S POSSIBLE ACROSS THE FAR NORTH WHERE
THE CLOUDS MAY CLEAR OUT A BIT FASTER BEHIND THE FRONTAL PASSAGE.

SUNDAY...MOTHERS DAY LOOKS TO BE A FAIRLY NICE DAY WITH NO
PRECIPITATION AND WARMER THAN NORMAL TEMPERATURES. HIGHS INTO THE
MID 70S TO LOWER 80S ARE EXPECTED THROUGH THE AREA. CLOUDINESS WILL
INCREASE THROUGH THE OVERNIGHT.

MONDAY...PARTLY CLOUDY SKIES THROUGH THE DAY AS WARM FRONT ADVANCES
TOWARDS THE AREA AND EVENTUALLY MAKES IT JUST TO OUR NORTH. WARM AIR
WILL OVERSPREAD THE REGION AND HIGHS WILL REACH INTO THE 80S THROUGH
MUCH OF THE AREA.

TUESDAY...THE WARM FRONT PUSHES SOUTH AGAIN AS A BACKDOOR FRONT BUT
IT DOESN'T LOOK TO MAKE IT ALL THE WAY SOUTH OF THE AREA. THIS WILL
BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS BEFORE IT PUSHES NORTH
AGAIN DURING THE EVENING. NOT QUITE AS WARM AS MONDAY BUT STILL
ANTICIPATE HIGHS TO REACH INTO THE UPPER 70S AND LOWER 80S.

WEDNESDAY..THE BACKDOOR FRONT FINALLY EXITS TO OUR EAST DURING THE
MORNING. A LITTLE BIT OF COOLER AIR WILL BE BEHIND THE FRONT AND
SKIES WILL BE PRETTY CLOUDY WHICH WILL PREVENT US FROM HEATING UP
TOO MUCH. HIGHS WILL BE IN THE 70S.

THURSDAY AND FRIDAY...A COLD FRONT WILL APPROACH THE REGION FROM THE
WEST BUT LOOKS TO SLOW DOWN A BIT BEFORE IT GETS HERE. THE FRONT
LOOKS TO ENTER OUR AREA BY THURSDAY NIGHT AND THEN MOVE THROUGH THE
REGION ON FRIDAY. HIGHS FOR BOTH DAYS WILL BE IN THE UPPER 60S TO
LOWER 70S.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...CONDITIONS ARE EXPECTED TO DROP BACK DOWN TO IFR ACROSS
THE REGION TONIGHT AS A WARM FRONT GRADUALLY LIFTS NORTHWARD. SOME
DRIZZLE OR LIGHT RAIN IS POSSIBLE. LIGHT SOUTHEAST TO SOUTH WINDS,
UNDER 10 KNOTS.

SATURDAY...SOME IFR CEILINGS ARE EXPECTED EARLY, BECOMING MVFR TO
VFR BY MID/LATE MORNING. A COLD FRONT APPROACHES LATE IN THE DAY,
BRINGING ANOTHER CHANCE FOR SCATTERED SHWRS/ISOLATED THUNDER.
CONFIDENCE WAS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE THUNDER IN
THE TAFS. SOUTHWEST WINDS EXPECTED IN THE 12 TO 15 KNOT RANGE.

OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS WITH POSSIBLE SUB-VFR CONDITIONS IN
SHOWERS AND THUNDERSTORMS.

SUNDAY THROUGH MONDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE, MAINLY NORTH AND WEST
OF KPHL.

TUESDAY AND WEDNESDAY...VFR CONDITIONS WITH SUB-VFR CONDITIONS
POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL ACROSS THE WATERS
TONIGHT AND SATURDAY. SEAS WILL BUILD INTO THE 4 FOOT RANGE
SATURDAY, WITH SOME WIND GUSTS AROUND 20 KNOTS POSSIBLE.

THE DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE WATERS THROUGH
10AM SATURDAY AS FOG WITH VISIBILITIES OF LESS THAN A MILE REMAINS
ACROSS THE AREA WATERS BASED ON CURRENT WEBCAMS ALONG THE COAST.
THESE CONDITIONS SHOULD PREVAIL THROUGH THE NIGHT AS A WARM FRONT
SLOWLY LIFTS NORTH ACROSS THE REGION.

OUTLOOK...
SATURDAY NIGHT THROUGH TUESDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED ACROSS THE AREA WATERS. SEAS ARE EXPECTED TO REMAIN BELOW 5
FEET AND WINDS ARE EXPECTED TO REMAIN FAIRLY LIGHT THROUGH THIS TIME.

WEDNESDAY...SEAS WILL START TO INCREASE AND NEAR 5 FEET AND A SMALL
CRAFT ADVISORY MAY BE NEEDED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...DENSE FOG ADVISORY UNTIL 10 AM EDT SATURDAY FOR NJZ013-014-020-
     022>027.
DE...DENSE FOG ADVISORY UNTIL 10 AM EDT SATURDAY FOR DEZ003-004.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 10 AM EDT SATURDAY FOR ANZ431-450>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...KLINE
SHORT TERM...KLINE/NIERENBERG
LONG TERM...MEOLA
AVIATION...KLINE/NIERENBERG/MEOLA
MARINE...KLINE/MEOLA
Hazardous weather outlook, May 9, 9:19 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT FRI MAY 9 2014

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-
PAZ054-055-060>062-070-071-101>106-110130-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
919 PM EDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>027-110130-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
919 PM EDT FRI MAY 9 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-110130-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
919 PM EDT FRI MAY 9 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-110130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
919 PM EDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:37 PM EDTSpecial Weather StatementPHISussex53 min
May 10, 2:07 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset38 min
May 10, 2:35 PM EDTSpecial Weather StatementPHIMiddlesex40 min
May 10, 3:14 PM EDTSpecial Weather StatementPHIBurlington, Camden61 min
May 10, 3:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden61 min
May 10, 4:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean55 min
May 10, 4:11 PM EDTSpecial Weather StatementPHIMorris34 min
May 10, 4:24 PM EDTSpecial Weather StatementPHIHunterdon51 min
May 10, 4:43 PM EDTSpecial Marine WarningPHI62 min
May 10, 4:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset45 min
May 10, 2:22 PM EDTSpecial Weather StatementPHINew Castle53 min

Nearby

Dense Fog Advisories in New Jersey, 2014Dense Fog Advisories in Delaware, 2014Every dense fog advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.